# SDR IPXA2021030366349

- Difficulty date: February 20, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCABIN FLOOR PANEL WSP0785-501 IS CORRODED.REMOVED AND REPLACED FLOOR PANEL IAW DWG. WSP0785 AND SRM 51-30-01. (MINOR)
